# SDR DALA2016121909938

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON HINGES AT AFT UPPER INBOARD SIDE OF THE FUSELAGE DOOR CARGO JAM. HINGES AT AFT UPPER INBOARD SIDE OF THE FUSELAGE DOOR CARGO JAMB WERE REPLACED PER SRM 51-30-5 AND DWG 9957945 REV J.
